# SDR SWIA20240525

- Difficulty date: May 25, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM CUTOUT REPAIR ON FRAME AT FS985.00 STGR25L-STGR25R TO FACILITATE STGR26L REPAIR ON CAMP 28213203.     (C-CHECK RO 7/9/2024)    REMOVED AND REINSTALLED FRAME AT FS985.00 STGR26L-STGR26R PER CRJ900SRM 53-00-06-201-001-A03. COMPLIED WITH REO 690-53-61-1404 REV -- DATE 2024-05-28 FOR DEVIATION TO CRJ900SRM 53-00-06-201-001-A03 REPAIR. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS.
